# SDR FDEA2014011400119

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N630SH
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,388 hours, 20,891 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT 20 MINS INTO FLIGHT,  LT FWD BOOST PUMP CIRCUIT BREAKER TRIPPED.
